# SDR UALA2010020300431

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT BS 1265 FRAME WEB & INTERCOSTAL CRACKED AT THE NR 1 FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED: REPLACED THE FRAME CHORD, FRAME WEB, INTERCOSTAL WEB & CHORD.
